# SDR 96ZZZX5729

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6420 · Tail Rotor Head
- Part: Yoke
- Part number: 212011702001
- Condition: Req Replacement
- Location: T/R
- Part time: 3,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ASB412-96-89 INSPECTION OF T/R YOKE.  YOKE REPLACED.
